Table of Contents
ISRN High Energy Physics
Volume 2012 (2012), Article ID 987196, 10 pages
http://dx.doi.org/10.5402/2012/987196
Research Article

Approximate Complete Solutions of DKP Equation under a Vector Exponential Interaction via a Pekeris-Type Approximation

Physics Department, Shahrood University of Technology, P.O. Box 3619995161-316, Shahrood 3619995161, Iran

Received 19 September 2012; Accepted 9 October 2012

Academic Editors: C. Ahn and W. Li

Copyright © 2012 S. Zarrinkamar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Zarrinkamar, A. A. Rajabi, and H. Hassanabadi, “Approximate Complete Solutions of DKP Equation under a Vector Exponential Interaction via a Pekeris-Type Approximation,” ISRN High Energy Physics, vol. 2012, Article ID 987196, 10 pages, 2012. doi:10.5402/2012/987196